# SDR R61A201308170747

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,674 hours, 5,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FUSELAGE DOOR WARNING AT 13000 FT.  RT FWD EXIT DOOR SHOWED OPEN. CREW COMPLETED QRH AND PRESSURIZATION WAS NORMAL. LIGHT WENT OFF ON DECENT THRU 12000 FT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX RIGGED FWD RT DOOR PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
